# SDR DALA2019081544793

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,589 hours, 24,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 FASTENER HOLES LOCATED 1 INCH INBD FROM Y +1292.0, 2 INCH OUTBD FROM Y+1292.0 AND 3 INCH OUTBD FROM Y+ 1292.0. "A CRACK(S) THAT DOES NOT EXCEED THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE AREA BETWEEN FR35LH AND FR36LH. MODIFY IN ACCORDANCE WITH WORK CARD 5311-01171-04A PRIOR TO FURTHER FLIGHT". AA 5311-011 71' SB A320-53-1263, AD-2018-06-04. IN FWD CARGO COMPARTMENT (3 EA). REPAIRED PRESSURE PANEL AREA (PRESSURE PLATE) LOC. BTW FR.35LH AND FR.36LH Y+12920 AS PER A319 WORK CARD 5311-01171-04A.
